# SDR WVER20160611003

- Difficulty date: June 11, 2016
- Submitted: June 11, 2016
- Operation: General aviation
- Aircraft: N947LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15116
- Aircraft time: 15,012 hours, 14,420 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 67053119412
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT FS 280.00, LOWER BULKHEAD WEBS, FOUND TO BE CORRODED. REPAIRED LT & RT FS 280.00 LOWER BULKHEAD WEB'S IAW REO 670-53-11-594, REV-A, DATED 2015/06/26.
